MAUDE Adverse Event Report: RESPIRONICS INC DREAMSTATION CPAP PRO, TR; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS INC DREAMSTATION CPAP PRO, TR; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number TRX400S15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused the patient to develop kidney issues.The patient received dialysis machine in response to the reported event.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.

Brand Name
DREAMSTATION CPAP PRO, TR
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15568
Manufacturer (Section G)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15568
Manufacturer Contact
rod mell
6501 living place
pittsburgh, PA 15206
7249003460
MDR Report Key12761746
Report Number2518422-2021-05894
Device Sequence Number4217798
Product Code BZD
UDI-Device Identifier00606959027527
UDI-Public00606959027527
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRX400S15
Device Catalogue NumberTRX400S15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown